Oral Thrush…

I want to gross you out so I’ll spare you the selfie. The other day I had a fever and I felt like death warmed over. Yesterday attributed my feeling crummy on jet lag and no sleep. This morning I woke up with a burning mouth; it was as if I had eaten a boiling hot pizza slice. You know the feeling.

Finally I said, you need to be seen. I called Health Net and after 20 minutes of  recorded public service announcements of limiting my alcohol intake and to stop smoking, the advice nurse told me to get to an urgent care center. I walked in, signed the required papers and thirty minutes later I had a prescription in hand and a diagnosis. I had been taking what were high doses for my right ear swelling and that affected my immune system…

I’m taking it slow and trying to do grandpa things without exerting a lot of energy… This too will pass

13 thoughts on “Oral Thrush…

  1. UGH Are you wearing a face mask? At least you don’t have to go into a plastic bubble. I know, not funny. All joking aside, what lesson have you learned from this????

    Liked by 1 person

  2. OH crap. You did mention you were on antibiotics and I forgot the side effects. It can also cause major disruptions in your blood sugar levels and your digestive tract. For high levels most people get loose stool if not the out right total shits. Hope your better soon. Hugs

    Like

  3. Oh Juan, Ron wanted me to tell you that high doses can also cause your blood clotting factor to change drastically in case you are on a blood thinner. He also asked to warn you that because it will kill all the good bacteria you could get C-Diff. He says you should eat yogurt with probiotics to fix the digestive tract and add the good bacteria into your system. He always makes me eat yogurt when I am on them and I forgot to tell you. Hugs

    Liked by 1 person

    • This doctor I’ve had for years, well he’s about to go bye bye. He put me on prednisone for no reason and he has done other things that have gone totally wrong.. I’ll get probiotics rather than yogurt.

      Liked by 1 person

      • Ron told me that you also need the yogurt as it has the culture in it. The c-diff causes the stool problem, the diarrhea, and that is from the good bacteria in your system being killed off. I had forgotten all this stuff I use to know when I worked in the ICU. OH well. I am getting old. Anyway. Take care of yourself. Hugs

        Like

  4. Sorry I told you wrong. The c-diff doesn’t cause the diarrhea. That is caused by the lack of the flora and fauna in the GI tract. I am getting texts from Ron and I am getting confused. 🙂 sorry. Hugs

    Liked by 1 person

  5. Oh wow, hope you are feeling a bit better. Everyone has given you good advice so I’ll just add, get lots of rest — all the chores and projects can wait. Your health is more important. Take good care of yourself.

    Liked by 1 person

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s